AURA Takes you to the home page
 

Aberdeen University Research Archive >

Browsing by Subject QA

Jump to: 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
or enter first few letters:   
Sort by: In order: Results/Page Authors/Record:
Showing results 26 to 35 of 35
< previous 
Issue DateTitleAuthor(s)
Nov-2011The rational classification of links of codimension > 2Crowley, Diarmuid John; Ferry, Steven C.; Skopenkov, Mikhail; University of Aberdeen, Natural & Computing Sciences, Mathematical Sciences; University of Aberdeen, REF 2014 UoA 10 Mathematical Sciences
Dec-2009Segal's conjecture and the Burnside rings of fusion systemsDiaz, Antonio; Libman, Assaf; University of Aberdeen, Natural & Computing Sciences, Mathematical Sciences
Jun-2014Separation properties in the primitive ideal space of a multiplier algebraArchbold, Robert J; Somerset, Douglas W B; University of Aberdeen, Natural & Computing Sciences, Mathematical Sciences
2013Spaces of topological complexity oneGrant, Mark; Lupton, Gregory; Oprea, John; University of Aberdeen, Natural & Computing Sciences, Mathematical Sciences
Mar-2015Spatial Sign CorrelationDürre, Alexander; Vogel, Daniel; Fried, Roland; University of Aberdeen, Natural & Computing Sciences, Mathematical Sciences; University of Aberdeen, REF 2014 UoA 10 Mathematical Sciences
Mar-2014Spectral synthesis in the multiplier algebra of a C_0(X)-algebraArchbold, Robert J; Somerset, Douglas W B; University of Aberdeen, Natural & Computing Sciences, Mathematical Sciences
13-Mar-2015Studentized sequential U-quantiles under dependence with applications to change-point analysisVogel, Daniel; Wendler, Martin; University of Aberdeen, Natural & Computing Sciences, Mathematical Sciences; University of Aberdeen, REF 2014 UoA 10 Mathematical Sciences
2009Topological complexity of motion planning and Massey productsGrant, Mark; University of Aberdeen, Natural & Computing Sciences, Mathematical Sciences
Dec-2014The topology of Stein fillable manifolds in high dimensions IBowden, Jonathan; Crowley, Diarmuid John; Stipsicz, Andras I.; University of Aberdeen, Natural & Computing Sciences, Mathematical Sciences; University of Aberdeen, REF 2014 UoA 10 Mathematical Sciences
10-Jul-2009Wreath products and representations of p-local finite groupsCastellana, Natalia; Libman, Assaf; University of Aberdeen, Natural & Computing Sciences, Mathematical Sciences
Showing results 26 to 35 of 35
< previous 

 


The University of Aberdeen
King's College
Aberdeen
AB24 3FX
Tel: +44 (0)1224-272000